I am not a blonde and my hair turned green. They say it could be my meds. Has this happened to anyone before?
By RiRi1103 from Park Forest, IL
According to this article, if you get a reaction from a drug that is out of the ordinary, for example if your hair turns green, you could have an allergy to an ingredient in the medicine, even a dye color that is in it. The article also says the person might have had that drug in the past with no reaction, but for some unknown reason their body produces antibodies, so when they take the drug in the future, they have an unusual allergic reaction. At least this is what I get out of the article. It is an article from a medical-type book, so you might want to read it yourself. The green hair stuff is on page 152, under the listing 'Adverse Drug Reactions' and goes to the beginning of page 153.
Add your voice! Click below to comment. ThriftyFun is powered by your wisdom!